Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226348
Title: Приближенное решение обобщенного интегродифференциального уравнения Прандтля
Authors: Мастяница, В. С.
Шуляев, Д. С.
Issue Date: 1998
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1998. – № 2. – С. 70-73.
Abstract: A method for approximate solution of complete Prandtl’s singular integrodifferential equation is described. The algorithm is based on the use of quadrature rules for the integrals of equation with logarithmic singularity, being equivalent to Prandtl’s equation. Secondly, the convergence rate is obtained and one numerical example is given.
URI: http://elib.bsu.by/handle/123456789/226348
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1998, №2 (май)

Files in This Item:
File Description SizeFormat 
70-73.pdf655,07 kBAdobe PDFView/Open
Show full item record Google Scholar


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.